English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Some metrics on Teichmüller spaces of surfaces of infinite type

MPS-Authors
/persons/resource/persons235953

Papadopoulos,  Athanase
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Papadopoulos, A., & Liu, L. (2011). Some metrics on Teichmüller spaces of surfaces of infinite type. Transactions of the American Mathematical Society, 363(8), 4109-4134. doi:10.1090/S0002-9947-2011-05090-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21D1-A
Abstract
There is no abstract available